Square bracket partition relations in L
Shore, Richard
Fundamenta Mathematicae, Tome 85 (1974), p. 101-106 / Harvested from The Polish Digital Mathematics Library
Publié le : 1974-01-01
EUDML-ID : urn:eudml:doc:214710
@article{bwmeta1.element.bwnjournal-article-fmv84i1p11bwm,
     author = {Richard Shore},
     title = {Square bracket partition relations in L},
     journal = {Fundamenta Mathematicae},
     volume = {85},
     year = {1974},
     pages = {101-106},
     zbl = {0279.04002},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv84i1p11bwm}
}
Shore, Richard. Square bracket partition relations in L. Fundamenta Mathematicae, Tome 85 (1974) pp. 101-106. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv84i1p11bwm/